Publication Type:

Journal Article

Source:

Applied Mathematics and Computation, Volume 217, Number 12, p.5612-5621 (2011)

URL:

http://www.scopus.com/inward/record.url?eid=2-s2.0-79551633646&partnerID=40&md5=52749f7c34d767629faf98dc3b2b1815

Keywords:

Computational mechanics, Finite element method, Gaussian distribution, Gaussian quadratures, integration, Numerical integration, Numerical methods, Parallelogram elements, Quadrature rules, Quadrilateral elements, Triangular elements, Two dimensional

Abstract:

<p>{This paper presents a generalized Gaussian quadrature method for numerical integration over triangular, parallelogram and quadrilateral elements with linear sides. In order to derive the quadrature rule, a general transformation of the regions</p>

Notes:

cited By (since 1996)1

Cite this Research Publication

J. Sarada and .V.Nagaraja, K., “Generalized Gaussian quadrature rules over two-dimensional regions with linear sides”, Applied Mathematics and Computation, vol. 217, pp. 5612-5621, 2011.